Are supplements causing a reaction?

Hi I am taking the following Jarrows supplements: B-Right, Methyl Folate & Methyl B12 together with calcium, magnesium, zinc, biotin, COD liver oil with A & D vits. I also take propranolol for migraines. The Jarrows items have only been added in the last month. Has anyone experienced an all over rash. I have had this 3 times now & am becoming concerned as it's very fiery.

4 Replies

  • May be worth looking through this at the vitamins/minerals you are supplementing to see what side-effects they list.

    Failing that - just try cutting them out one at a time to see what happens.

  • Thanks for your reply Gambit. It will take me a while to read the 482 pages especially with the debilitating visual migraines that I have daily. I have started though. Nainey

  • Hi Nainey,

    Migraine medicine can be nasty. I would check into the propanolol first.

    Burning rash could mean the beginning of shingles.

    You didn't say the doses of the vitamins you are taking. If A is high, that can cause problems. Too much D can also cause problems. Check out all the ingredients in everything you take, especially the B-right.

    For migraines, check the internet for using B2. People have taken that along with, I think, Magnesium Citrate, and have reported NO migraines, and have gone off the meds altogether.

    Make sure you bring a list of everything you are taking and the amounts you are taking of each -- even things like aspirin and antacids -- with you when you visit your doctor. A good dermatologist can help diagnose many things, too.

  • Thanks for your reply 2Old. I checked b-right & realised I was double dosing methyl folate. So I have stopped taking the separate mf tablet. This seems to have stopped the rash/burning sensation. I have now got some b2 to try and I already take magnesium so hopefully I will see some improvement for migraine. My vit A is 800ug and bit d is 8ug (these are included in the cod liver oil capsule). I feel so weak now it is quite debilitating. Thank you again. Nainey

You may also like...